# SDR FDEA201201120134

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 41,465 hours, 29,683 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D221270005
- Condition: Underserviced
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ATB1 ON DEPARTURE, GEAR WOULD NOT RETRACT, HANDLE WOULD NOT GO ABOVE MIDDLE DETENTON EITHER SYS 1 OR 2.   SERVICED RT LANDING GEAR PITCH DAMPER T0 1600 PSI IAW PRESS/ TEMP CONVERSION CHART. (OAT 10 DEGRESS). RESET RED POP-OUT BUTTON . ACFT OK FOR SERVICE.  (FINAL CLOSED)
